# SDR AALA2018083109022

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 56,529 hours, 22,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHTS,  FOUND THE BATTERY PACKS TO BE DISCHARGE. MAINTENANCE CHARGED BATTERY PACKS AND REPLACED LIGHT AT ROW 14ABC AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
